# SDR HEEA083971

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,263 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Worn
- Location: T/R Shaft
- Component: Drive Shaft
- Component part number: 407040302107B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SEGMENTED DRIVE SHAFT ASSY HAS WORN BEARING.
